# SDR 2006UALA00727

- Difficulty date: April 18, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT STA 663, AFT SIDE OF FRAME, JUST I/B OF STR 2R.  INSTALLED NESTED ANGLE FRAME REPAIR AND NEW STR SPLICE SECTIONS AT STR'S 2R & 3R PER SRM 53-00-07 REPAIR 9.
